# SDR DALA2022120207723

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 54,669 hours, 37,714 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY DUE TO AN INTERMITTENT FLAP DISAGREE INDICATION.   STARTING AT 12000 FT, PFD SPORADICALLY SHOWED FLAPS 0 & PICTURE OF UNDERWING ON CONFIG PAGE. CREW REPORTED  NO ADVERSE FEEL.  CONTINUED THROUGH 25000 FT UNTIL THE FLAPS DISAG ON EICAS WITH SPLIT FLAPS INDICATIONS 0/25 ACCOMPANIED WITH A STICK SHAKER.  AIRCRAFT STAYED LEVEL AT 25K FT, EVENTUALLY ALL INDICATIONS RETURNED TO NORMAL, AND FLIGHT CONTINUED TO DESTINATION.  APPROACH & LANDED WITHOUT FURTHER INCIDENT.. , THE RIGHT FLAP POSITION TRANSMITTER WAS REPLACED IAW AMM 27-54. ALL ADJUSTMENTS WERE COMPLIED WITH IAW AMM 27-54. FUNCTIONAL TESTED GOOD IAW AMM 27-54. ALL  RETURN TO SERVICE TESTS OF FLAP SYSTEM CHECKED GOOD IAW AMM 22-00.
